Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed circular spots on inner thigh and groin area. What could it be?

Answered by
Dr.
Dr. Divya Kuttikrishnan

General & Family Physician

Practicing since :2000

Answered : 969 Questions

default
Posted on Mon, 31 Dec 2012 in Skin Rash
Question: I have two light brown, very faint, circle-shaped spots on the outside of my pubic region. On on my inner thigh and on on my stomach. They are both right outside of the area where pubic hair would grow. The one on my thigh showed up three days ago and the one on my stomach appeared, yesterday. I've searched in Internet and cannot find any pictures that look like what I have.
doctor
Answered by Dr. Divya Kuttikrishnan 3 hours later
Hi there,

Thanks for writing in.

I would like to have some additional details.
It says you are taking flagyl for bacterial infection... could you please specify?
Any associated fever, itching or tenderness of the circle shaped spots/skin lesions?
Any history of allergies?
Anything different from the usual like, trying out a new food or a change in a detergent/softener or a change in the bathing soap? Allergies are a possibility .

Do get back to me with the above details.

Regards,
Dr. Divya Kuttikrishnan

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Divya Kuttikrishnan 15 hours later
The antibiotics are for a vaginal bacterial infection. No known allergies, I haven't changed any eating habits or changed detergents or lotions. I have been under an extreme amount of stress lately. I did begin using a new bath soap, as well, but it's one I used for years before...Dove Original. No fever or itching at all. And they aren't tender. In fact, I can't even feel them. I can only see them.
doctor
Answered by Dr. Divya Kuttikrishnan 10 hours later
Thanks for the reply.

Are you using panties with elastic band? If you are allergic to the elastic, it might explain the lesion on the abdomen and thigh.

The two possibilities I can think of are : fungal infection, allergic reaction. Please visit your dermatologist for confirming diagnosis and treatment.

In the meantime,apply calamine lotion on the skin lesions twice a day.

Sign up for yoga classes. It might help you de-stress.

Hope this helps.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Allergic reaction

doctor1 MD

I've been watching my blood pressure. Sometime its normal, sometime not. My pulse also is doing that. This reading is 137/84 and pulse is 45. I was just wondering how lower your pulse can go and be okay? Reading earlier was 139/76 and pulse 110. One of my high ones was 133/94 and pulse 46. I have been taking prednesone since yesterday in a tapering dose due to an unknown allergic reaction under my eyes/swelling. But my blood pressure has been doing the high/normal stuff for some time.

doctor1 MD

hx of stg 3 ovarian ca, chemotherapy over the last 8 yr. Initial surgery 8 yr ago for tumor debulking, 3 yr later sbo surgery. last 3 years fistula from bowel to vagina. Just bothersome for the first 2.5 yr, . last 4 months increasing pain, on cipro and flagyl on and off for quite a while. two weeks or so ago, hospitalized with severe pain, doc found a-fib, which was converted to NSR. New meds were amiodarone, metoprolol, Coumadin . while in hospital changed from cipro to levo.
Saw surgeon in Tucson last Wednesday and he changed levo to cipro. I had allergic reaction and was admitted to YRMC on Friday. Placed on epi drip to bring bp up. in ICU , had another reaction to flagyl and now stopped that. Question, what other antibiotics can I be placed on for the diverticulitis that will clear up infection before surgery. there is an infectious control doctor involved

doctor1 MD

Hi,



My bday party is Saturday, 11/6/10; however, 11/3/10, I had a severe allergic reaction to nuts. I was given steroids, pepcid and benadryl at hospital. I was sent home with 40 mg of prednisone 2x a day or 4 days, 40 mg of pepcid 2 x a day and benadryl 25 - 50mg every 4 - 6 hours. I went to allergist who gave me a script to ween off prednisone. For 11/5/10 - 30mg, 11/6/10 - 20mg, 11/7/10 - 10mg, 11/8/10 - 5mg (end). My question, the "caution category" on the prescription info sheet doesn't indicate if I could consume a glass (or two) of wine on 11/6/10; is it safe to consume 1 or 2 glasses of wine on 11/6/10?

doctor1 MD

Had a severe allergic reaction* to a combination of prescription drugs including the following Scheduled: opioid , amphetamine , barbituate (or, was it benzodiapine?), and whatever category/categories zolpidem & phentermine may be in. *Severe...

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

I have had allergy testing and I am highly allergic to mold. I have sinusitis and have taken antibiotics but they did not help. I have also tried nasal irrigation but nothing seems to help. I have had severe sinus symptoms for over a month. I have...